# SDR AALA20100902TUL03

- Difficulty date: August 24, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- Aircraft time: 65,611 hours, 22,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AND VERTICAL STIFFENER CRACKED STATION 660 AT LEFT BUTTLINE 48.  REPAIRED FLOORBEAM PER AARD 53-30-51-2 AND REPLACED VERTICAL STIFFENERS WITH SERVICEABLE PART PER SRM 51-70-00-0G.
